MathSciNet Relay Station
MathSciNet bibliographic data
MR296359 (45 #5420) 32K05 (32N15 46B99 58B10)
Greenfield, Stephen J.; Wallach, Nolan R. Automorphism groups of bounded domains in Banach spaces. Trans. Amer. Math. Soc. 166 (1972), 45–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement